# SDR AUS20030423

- Difficulty date: April 15, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Boeing 737-400
- Engine: Cfmint CFM563C
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Fire Protection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE FIRE DETECT/OVERHEAT FAULT LIGHT ILLUMINATED DURING FLIGHT. LOOP (A) FAULT LIGHT WAS INTERMITTENT AND LOOP (B) FAULT LIGHT WAS ON CONTINUOUSLY. THE CORE DETECTOR WIRING WAS INSPECTED AND CONNECTOR D1208 WAS FOUND CONTAMINATED.
